# SDR SWAA2024020633506

- Difficulty date: December 19, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR COUNTERBALANCE CABLE HAS CORROSION<[01] REMOVED AND REPLACED FWD CARGO DOOR COUNTERBALANCE CABLE IN RFERENCE TO AMM 53-31-12-000-801 AND 52-31-12-400-801.;[02] VERIFIED STEP 1.
